Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 6, Pages 879–889 (Mi mz12120)  

Orthogonal Bases of Involution in Hadamard Algebras

D. N. Ivanovab

a Tver State University
b InnoCentre, Tver

Abstract: The notion of a Hadamard decomposition of a semisimple associative finite-dimensional complex algebra generalizes the notion of classical Hadamard matrices, which correspond to the case of commutative algebras. Algebras admitting a Hadamard decomposition are said to be Hadamard. Images of orthogonal bases of involution in Hadamard algebras under the canonical projections of these algebras onto their simple components are studied. Using a technique related to the study of central primitive idempotents of Hadamard algebras, we obtain a necessary condition for a family of involutory matrices of fixed order to be such an image. It is also shown that this necessary condition is not sufficient. We also present new proofs of results proved earlier.

Keywords: orthogonal decomposition, Hadamard algebra, Hadamard matrix.

Funding Agency Grant Number
Russian Foundation for Basic Research № 16-01-00113A
This work was supported by the Russian Foundation for Basic Research under grant 16-01-00113A.


DOI: https://doi.org/10.4213/mzm12120

Full text: PDF file (475 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:6, 864–873

Bibliographic databases:

UDC: 512.55+519.1
Received: 12.07.2018

Citation: D. N. Ivanov, “Orthogonal Bases of Involution in Hadamard Algebras”, Mat. Zametki, 105:6 (2019), 879–889; Math. Notes, 105:6 (2019), 864–873

Citation in format AMSBIB
\Bibitem{Iva19}
\by D.~N.~Ivanov
\paper Orthogonal Bases of Involution in Hadamard Algebras
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 6
\pages 879--889
\mathnet{http://mi.mathnet.ru/mz12120}
\crossref{https://doi.org/10.4213/mzm12120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3954317}
\elib{https://elibrary.ru/item.asp?id=37652171}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 6
\pages 864--873
\crossref{https://doi.org/10.1134/S0001434619050237}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000473246800023}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068192880}


Linking options:
  • http://mi.mathnet.ru/eng/mz12120
  • https://doi.org/10.4213/mzm12120
  • http://mi.mathnet.ru/eng/mz/v105/i6/p879

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:129
    References:18
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021